Posted by Flash (22.214.171.124) on April 27, 2000 at 10:44:39:
In Reply to: Please read! For the most desperate... posted by Kenn on April 27, 2000 at 00:42:35:
Anaglgesic drugs - this covers anything containing Paracetomal, Aspirin or Iboprufen - are known to aggrivate cluster headaches. If taken at the max recommended doses frequently to ward off attacks, they will ultimately induce 'rebound headaches' that are higher in severity than those they aborted.
In short they make the condition much, much worse. If you really take it to the extremes you'll get a headaches beyond #10 that lasts all day.
My advice is:
1) The brand name on the box is not the name of the drug, check the ingredients.
2) If the packet contains Aspirin, Iboprufen, or Paracetomal then disgard it.
Please also note that all of these drugs, especially Paracetomal can cause serious problems if the maximum dose/frequency is exceeded. In the case of Paracetomal as little as double the recommended dose (or taking them twice as frequently) can and often does kill (although youy take two agonising weeks or longer to die from liver failure).
Please also be warned to check the ingredients before mixing different brands. There was a tragic case here in the UK when a young woman took the max dose of Anadin (Paracetomal) and mixed it with the maximum dose of LemSip (also Paracetomal). She died.
The under the counter medicines are just as bad if not worse. One of the things they don't tell you about Methysergide (Sansert) is that it causes the same condition as inhaling Asbestos does (no shit, if you look at the scientific name for one of the side effects of methysergide, you'll find it matches the scientific name for Asbestosis).
Post a Followup